# SDR VTZA96055

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SF4594
- Condition: Lack Of Lube
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/MHT - FLT 6203 - DURING TAKEOFF AT 1210 HOURS ON 12-23-95, ABORTED TAKEOFF DUE TO BAGGAGE DOOR LIGHT CAME ON.  AICRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED AND LUBED MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
